MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Unspecified Tissue Injury (4559); Restenosis (4576)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with two 6x120, 130 cm eluvia drug-eluting vascular stents as a part of the elegance clinical trial.The target lesion was located in the left proximal superficial femoral artery (sfa), left mid sfa, extending up to the left distal sfa with 5.5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 230 mm, with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study devices, pre-dilation was performed using 4 mm x 220 mm sterling over-the-wire percutaneous transluminal angioplasty balloon.Treatment of the target lesion was then performed by placement of these two 6 mm x 120 mm eluvia drug eluting stents study devices.Post-dilation was performed using 5 mm x 120 mm sterling over-the-wire pta balloon and the final residual stenosis was noted to be 30%.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, the subject was admitted to the hospital for reintervention of left lower extremity peripheral arterial occlusive disease.The subject was diagnosed with left lower extremity chronic limb threatening ischemia with minor tissue loss, with prior hybrid intervention.Subsequently, during the operative procedure, the subject underwent angiography which revealed new severe stenosis of the left proximal sfa.On the same day, 80% severe restenosis was found in the left proximal sfa and was treated by pre-dilation using 4.5 mm x 40 mm sterling balloon followed by drug coated balloon angioplasty using 6 mm x 40 mm ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 30% with no evidence of dissection and preserved runoff to the left foot.On 14-nov-2023, the event was considered resolved and the subject was discharged from the hospital as subject was deemed medically stable for discharge.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: patient age: 74 years old at time of enrollment.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Elegance clinical study: it was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with two 6x120, 130 cm eluvia drug-eluting vascular stents as a part of the elegance clinical trial.The target lesion was located in the left proximal superficial femoral artery (sfa), left mid sfa, extending up to the left distal sfa with 5.5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 230 mm, with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study devices, pre-dilation was performed using 4 mm x 220 mm sterling over-the-wire percutaneous transluminal angioplasty balloon.Treatment of the target lesion was then performed by placement of these two 6 mm x 120 mm eluvia drug eluting stents study devices.Post-dilation was performed using 5 mm x 120 mm sterling over-the-wire pta balloon and the final residual stenosis was noted to be 30%.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, the subject was admitted to the hospital for reintervention of left lower extremity peripheral arterial occlusive disease.The subject was diagnosed with left lower extremity chronic limb threatening ischemia with minor tissue loss, with prior hybrid intervention.Subsequently, during the operative procedure, the subject underwent angiography which revealed new severe stenosis of the left proximal sfa.On the same day, 80% severe restenosis was found in the left proximal sfa and was treated by pre-dilation using 4.5 mm x 40 mm sterling balloon followed by drug coated balloon angioplasty using 6 mm x 40 mm ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 30% with no evidence of dissection and preserved runoff to the left foot.On (b)(6) 2023, the event was considered resolved and the subject was discharged from the hospital as subject was deemed medically stable for discharge.It was further reported that the restenosis was due to only one of the 6x120, 130 cm eluvia drug-eluting vascular stents.
 
Additional Manufacturer Narrative
A2: patient age: 74 years old at time of enrollment.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with two 6x120, 130 cm eluvia drug-eluting vascular stents as a part of a clinical trial.The target lesion was located in the left proximal superficial femoral artery (sfa), left mid sfa, extending up to the left distal sfa with 5.5 mm proximal reference vessel diameter, and 5 mm distal reference vessel diameter, with lesion length 230 mm, with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study devices, pre-dilation was performed using 4 mm x 220 mm sterling over-the-wire percutaneous transluminal angioplasty balloon.Treatment of the target lesion was then performed by placement of these two 6 mm x 120 mm eluvia drug eluting stents study devices.Post-dilation was performed using 5 mm x 120 mm sterling over-the-wire pta balloon and the final residual stenosis was noted to be 30%.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, the subject was admitted to the hospital for reintervention of left lower extremity peripheral arterial occlusive disease.The subject was diagnosed with left lower extremity chronic limb threatening ischemia with minor tissue loss, with prior hybrid intervention.Subsequently, during the operative procedure, the subject underwent angiography which revealed new severe stenosis of the left proximal sfa.On the same day, 80% severe restenosis was found in the left proximal sfa and was treated by pre-dilation using 4.5 mm x 40 mm sterling balloon followed by drug coated balloon angioplasty using 6 mm x 40 mm ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 30% with no evidence of dissection and preserved runoff to the left foot.On (b)(6) 2023, the event was considered resolved and the subject was discharged from the hospital as subject was deemed medically stable for discharge.It was further reported that the restenosis was due to only one of the 6x120, 130 cm eluvia drug-eluting vascular stents.It was further reported that on (b)(6) 2023, post treatment, the final residual stenosis was noted to be 0%.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19632987
Report Number2124215-2024-35289
Device Sequence Number21031091
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)240427(10)29488202
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0029488202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer09/13/2024
04/17/2025
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/30/2024
04/22/2025
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELUVIA, RANGER, EPIC, STERLING; ELUVIA, RANGER, EPIC, STERLING; ELUVIA, RANGER, EPIC, STERLING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American